By Topic

Bound for linear complexity of BBS sequences [comment]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
S. Murphy ; Inf. Security Group, London Univ., UK

For original paper see ibid., vol. 34, p. 450-51 (1998). A lower bound was given for the linear complexity of Blum-Blum-Shubb sequences. This result is shown to be incorrect

Published in:

Electronics Letters  (Volume:34 ,  Issue: 11 )